MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA260005
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The reported information indicates a potential device malfunction, related to the device deploying at the site but not fully expanding, has occurred.The available information did not add relevant information to further the device functionality investigation.The cause of the reported potential malfunction of the device deploying at the site but not fully expanding due to the trailing end of the device being positioned horizontally against the side of the aorta is consistent with the physician not deploying the device in a continuous manner.The device expands from the trailing end to the leading end.If deployment is not performed continuously, the trailing end can become stuck on the aorta before the leading stent rows can be deployed.H6: code d1002: the ifu was reviewed with respect to the details provided in the complaint.The gore® excluder® aaa endoprosthesis ifu for japan includes the following: "confirm desired device position and orientation, and deploy the aortic extender using a steady and continuous pull of the deployment knob." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, this patient underwent an endovascular treatment for an infrarenal saccular aneurysm using gore® excluder® conformable aaa endoprosthesis with active control system.When the physician initiated the deployment of an aortic extender endoprosthesis (cxa260005) just below the lower renal artery, the distal stent row expanded and positioned horizontally against the right side of the aorta, which did not resolve even after opening the rest of the stent rows.Upon completion of the deployment, the distal end of the stent graft looked infolded.Another aortic extender endoprosthesis of the same size was added distally, however, the same exact event was observed during the deployment.The physician performed a ballooning within two aortic extender endoprosthesis which restored the shape of devices to an acceptable extent, however, the distal end of both devices looked to have shortened due to the distal stent row being nested.No endoleaks were performed at the end of the procedure, therefore, no additional treatment was required.The patient tolerated the procedure.It is unknown which aortic extender endoprosthesis was implanted proximally/distally.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
aya shinoda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19903451
Report Number3013164176-2024-02164
Device Sequence Number6557203
Product Code MIH
UDI-Device Identifier00733132650941
UDI-Public00733132650941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Catalogue NumberCXA260005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale